# SDR DALA14028339223

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 37,529 hours, 25,619 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E PANEL AT UPPER END OF ZFS52.267 HAS 14 EA FASTENERS WORN IN SKIN.  HFEC HOLES.  FABRICATED BUSHING ON N/R 14 IAW DWG SG09530004.  INSTALLED REPAIR BUSHINGS.
